MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP2272
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn opened new pressure monitoring set to find that the clear tubing was somehow severed.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key9436954
Report Number9436954
Device Sequence Number19680393
Product Code DXO
UDI-Device Identifier07460691950184
UDI-Public(01)07460691950184
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/18/2019
Report Date (Section F) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVP2272
Device Catalogue NumberPXVP2272
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/18/2019